Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Had intercourse during and after ovulation periods, feels dizzy, spotting, pregnancy test negative. Infection?

Hi, I have sex during the period of ovulating and i did get my period for 3 days and it was very light. After my period on the 4th day, me and my spouse have unprotected sex. Now i am feeling dizzy, sometime headache , nausea , and bloated and cramps like i was having my period again. I did go under a bit of stress lately due to work and moving to new environment. When i go to restroom, sometime there is brown discharge with my own white discharge comes out. I did a pregnancy home test and it came out negative. Is it a sign of infection?
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response

Irregular bleeding is called dysfunctional uterine bleeding , the causes can be hormonal , anemia and stress etc

Do not take stress , take iron supplements

You can get one ultrasound done

Best wishes
Answered: Fri, 13 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor